# SDR HALA97118

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47764
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Board
- Condition: Corrosion
- Location: Bs 200-229
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 11 CORROSION ON FLOOR BOARD FS 200-229, X-40 - X-50.  FABRICATED NEW FLOOR BOARD PER SRM 51-10-2, TREATED PER SRM 51-10-3.  (M)
